MathSciNet Relay Station
MathSciNet bibliographic data
MR2746949 11B30 (11B05 11L07 11P55)
Bourgain, Jean; Kontorovich, Alex On representations of integers in thin subgroups of ${\rm SL}_2(\Bbb Z)$. Geom. Funct. Anal. 20 (2010), no. 5, 1144–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement